Dexaprine for women

  1. New Member
    LoLoCat's Avatar
    Stats
    5'4"  133 lbs.
    Join Date
    Jan 2012
    Age
    29
    Posts
    2
    Rep Power
    36
    Level
    2
    Lv. Percent
    0.67%

    Question Dexaprine for women


    I'm new to the forum so please excuse any ignorance on the topic mentioned in my subject. My boyfriend just got me a bottle of Dexaprine and I'm on day 4 of trying it out. I take it upon waking, as directed. I've tried A LOT of stims and the only ones that have ever worked for me in the past have been based on a basic ECA stack. When ephedrine stopped being sold in the US, I would order it out of Canada and stack it with a caffeine pill and a baby aspirin. I stopped that regimen back in September because, after years of taking ephedrine products, I no longer felt the effects or saw the results I desired. I even stopped drinking coffee. So when I started taking Dexaprine a few days ago, I immediately felt an effect. Alert, warm, nauseous, difficulty sleeping (grinding my teeth). I tried taking it with food on day 3 and I'm not getting the nausea anymore. Yesterday in the gym (I work out after work around 5pm), I did my normal workout of cardio warmup followed by abs followed by 30 minutes of running interval hills. I expected to be more sweaty (which I certainly was) but I didn't seem to have as much energy as I had expected. I could barely make it to the end of my workout. The incline on the hills felt higher, the speed felt faster, my body felt like I was in over my head. Could this be because the caffeine has worn off? I would normally take another dose right before lunch or by mid-afternoon to feel more of an effect during my workout but I'm worried that the powerful effects of Dexaprine will give me trouble falling asleep and staying asleep at night. Any other suggestions on how I should take this product to get the best results?

  2. Professional Member
    VaughnTrue's Avatar
    Join Date
    Jun 2007
    Posts
    3,872
    Rep Power
    1018891
    Level
    55
    Lv. Percent
    87.73%
    Achievements Activity ProPosting Pro

    I would suggest trying 1/2 pill in the AM, and an addition 1/2 pill when you need a boost around 3pm or so.


    Never go over 1.5/day as that is when side effects(such as sleeplessness) begin for most.
  3. New Member
    LoLoCat's Avatar
    Stats
    5'4"  133 lbs.
    Join Date
    Jan 2012
    Age
    29
    Posts
    2
    Rep Power
    36
    Level
    2
    Lv. Percent
    0.67%

    Quote Originally Posted by VaughnTrue View Post
    I would suggest trying 1/2 pill in the AM, and an addition 1/2 pill when you need a boost around 3pm or so.


    Never go over 1.5/day as that is when side effects(such as sleeplessness) begin for most.
    Thanks for the suggestion. I am only taking half a pill in the morning. If I take another half pill in the afternoon, I'm worried it will really mess up my sleep pattern. I'm already having to take melatonin at night to fall asleep (I know this sounds bad, uppers in the morning, downers at night, lol). You think taking another half in the afternoon won't give me trouble sleeping?
    •   
       

  4. Professional Member
    VaughnTrue's Avatar
    Join Date
    Jun 2007
    Posts
    3,872
    Rep Power
    1018891
    Level
    55
    Lv. Percent
    87.73%
    Achievements Activity ProPosting Pro

    If its causing you sleeplessness, its due to taking it too late.

    I find that Dexaprine lasts just about 8 hours, so time it accordingly. If you take it at 2pm, you should be able to fall asleep by 10pm at the latest no problem.


    If you need some extra help sleeping, our ZMA may help out a bit.
  5. Elite Member
    criticalbench's Avatar
    Stats
    5'1"  0 lbs.
    Join Date
    Apr 2010
    Posts
    7,824
    Rep Power
    767474
    Level
    62
    Lv. Percent
    53.33%
    Achievements Activity ProActivity AuthorityPosting ProPosting Authority

    Quote Originally Posted by LoLoCat View Post
    Thanks for the suggestion. I am only taking half a pill in the morning. If I take another half pill in the afternoon, I'm worried it will really mess up my sleep pattern. I'm already having to take melatonin at night to fall asleep (I know this sounds bad, uppers in the morning, downers at night, lol). You think taking another half in the afternoon won't give me trouble sleeping?
    Possibly look into trying 1/2 tab immediately upon waking, and another half tab 1-2 hours later. I've done that on occasion when I wake up late. I feel 1 full tab for me is to much at times, and splitting it up, even just a little really makes a big difference.

    Mike
  6. New Member
    Texplex11's Avatar
    Stats
    5'11"  170 lbs.
    Join Date
    Apr 2012
    Posts
    51
    Rep Power
    64
    Level
    6
    Lv. Percent
    91.85%

    Quote Originally Posted by VaughnTrue View Post
    I would suggest trying 1/2 pill in the AM, and an addition 1/2 pill when you need a boost around 3pm or so.


    Never go over 1.5/day as that is when side effects(such as sleeplessness) begin for most.
    I got a sample in the mail and i wont use it due to the PHs im on... So my gf tried it and was wondering if it would be safe for her to use? also she really didnt feel anything off of half a pill, but shes only 120 pounds? should she take a full pill?
  7. Elite Member
    StackedCop's Avatar
    Stats
    6'1"  220 lbs.
    Join Date
    Nov 2010
    Posts
    5,721
    Rep Power
    135806
    Level
    51
    Lv. Percent
    40.02%
    Achievements Activity ProPosting ProPosting Authority

    Quote Originally Posted by Texplex11 View Post
    I got a sample in the mail and i wont use it due to the PHs im on... So my gf tried it and was wondering if it would be safe for her to use? also she really didnt feel anything off of half a pill, but shes only 120 pounds? should she take a full pill?
    If she didn't feel a half pill then a whole pill should be ok. Have her try a half pill again but make sure she has a empty stomach. Does she drink coffee

  8. Elite Member
    criticalbench's Avatar
    Stats
    5'1"  0 lbs.
    Join Date
    Apr 2010
    Posts
    7,824
    Rep Power
    767474
    Level
    62
    Lv. Percent
    53.33%
    Achievements Activity ProActivity AuthorityPosting ProPosting Authority

    Quote Originally Posted by StackedCop

    If she didn't feel a half pill then a whole pill should be ok. Have her try a half pill again but make sure she has a empty stomach. Does she drink coffee
    Empty stomach is key for alot of people.
  9. New Member
    tWack's Avatar
    Join Date
    Aug 2008
    Posts
    423
    Rep Power
    2345
    Level
    16
    Lv. Percent
    76.85%

    Quote Originally Posted by VaughnTrue View Post
    I would suggest trying 1/2 pill in the AM, and an addition 1/2 pill when you need a boost around 3pm or so.


    Never go over 1.5/day as that is when side effects(such as sleeplessness) begin for most.
    My wife takes Dexaprine religiously, exactly as advised here
    Except that she sometimes takes an extra 1/2 pill when she goes 'clubbing'
  

  
 

Similar Forum Threads

  1. Dexaprine or something like it
    By shred81 in forum Supplements
    Replies: 14
    Last Post: 11-23-2011, 03:31 PM
  2. DAA+Dexaprine+CRE 02
    By BBB in forum Bulking
    Replies: 0
    Last Post: 08-18-2011, 03:21 PM
  3. Dexaprine VS OEP
    By Jbrooks in forum Supplement Logs
    Replies: 17
    Last Post: 06-27-2011, 11:45 AM
  4. dexaprine
    By rojasdave in forum Supplements
    Replies: 3
    Last Post: 05-02-2011, 04:08 PM
  5. Replies: 0
    Last Post: 07-07-2006, 02:57 PM

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •  
Log in
Log in